Visanne

Visanne

Has anyone ever tried visanne? Does it work for you? How did you feel about the side effects? Are you still taking visanne today?

How did you manage your side effects and symptoms?

A MyEndometriosisTeam Member said:

yes not happy about the weight gain but I guess its a trade off. Really hope one day they come up with a an actual CURE

posted almost 4 years ago
A MyEndometriosisTeam Member said:

I am still on on the visanne. My worst side effect is weight gain, almost 30lbs!!! But my pain has been gone, so that is good. After reading your last post and some of your symptoms, I am now thinking i have been experiencing some of the same (shortness of breath, bloating). the options available to help manage this disease are terrible.

posted almost 4 years ago
A MyEndometriosisTeam Member said:

@A MyEndometriosisTeam Member how did your follow up appointment go? Still on the Visanne?

posted almost 4 years ago
A MyEndometriosisTeam Member said:

I don't know if it is meant to stop them. I get some really really light spotting during the month. Nothing major. Hope it goes well for you! @A MyEndometriosisTeam Member

posted about 4 years ago
A MyEndometriosisTeam Member said:

Estrogen make endo grow, which is why I like Visanne. I had horrible periods while on the pill, I had no idea that my periods were not normal and I would miss work regularly while vomiting and doubled over. With Visanne there is no periods, so I am saved from that pain. Still have to deal with the ongoing pelvic gong show after sugery. Good luck! Thanks for sharing.

posted about 4 years ago
Browse more questions and answers
Continue with Facebook
Sign up with your email
Already a Member? Log in